Hail, Roosevelt
- When
- June 20, 3:04 PM MST
- Where
- Roosevelt County, Elida
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.933, -103.650
4 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 20, 1:58 PM MST, 1 hour 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MDT FRI JUN 20 2003 ALTHOUGH NM HAD PLENTY OF MOISTURE IN THE EAST...A STRONG DRY PUSH HAS ALREADY ENTERED THE WEST USHERED BY STEADY MID AND UPPER LEVEL SOUTHWESTERLY FLOW. WILL DROP SANGRES FROM THE CURRENT SEVERE THUNDERSTORM WATCH...SINCE GREATER MOISTURE AND INSTABILITY ARE FURTHER EAST. NICE SHT WV TO PUSH THRU THE E THIS EVE. HIGH PRECIPITABLE WATER AHEAD OF THE DRY PUSH TO REMAIN UNTIL AT LEAST MIDNIGHT...SO WE/LL LET THE FLASH FLOOD WATCH EXPIRE AT MIDNIGHT. WILL CONTINUE DRY FORECAST FOR SAT THRU TUE EAST...SAT THRU FRI WEST...SINCE SW FLOW ALOFT WILL KEEP THINGS WARM...DRY AND BREEZY. THIS WILL INCREASE THE FIRE DANGER AND LIKELY YIELD SOME FIRE WX WATCHES/WARNINGS. ISOLD TS POSSIBLE FAR EAST WED AFTN/EVE AS A BACK DOOR CF DROPS SOUTH. SLIGHT PATTERN CHANGE COMING LATE THU OR FRI WITH NW FLOW ALOFT RETURNING TO N CENTRAL AND NE. ADDED SLT CHC CONVECTIVE POPS FRI TO REFLECT THIS POSSIBILITY N CENTRAL THRU E CENTRAL. LATER SHIFTS MAY ADD POPS TO THU PM AS WELL...BUT TOO UNCERTAIN TO UPDATE THU GRIDS AT THIS TIME. PRELIMINARY NUMBERS... FARMINGTON................ 053/091 057/092 060 44000 GALLUP.................... 044/087 047/089 049 44000 GRANTS.................... 049/086 052/087 053 44000 GLENWOOD.................. 051/094 054/095 056 44000 CHAMA..................... 036/081 041/083 042 44000 LOS ALAMOS................ 046/080 052/081 052 44000 RED RIVER................. 038/077 041/080 041 44100 TAOS...................... 044/083 047/085 047 44000 SANTA FE.................. 044/082 050/083 050 44000 SANTA FE AIRPORT.......... 049/085 052/086 052 44000 ESPANOLA.................. 048/089 051/090 051 44000 ALBUQUERQUE HEIGHTS....... 058/090 061/091 062 44000 ALBUQUERQUE VALLEY........ 053/093 056/094 057 44000 ALBUQUERQUE FOOTHILLS..... 053/086 056/087 057 44000 ALBUQUERQUE WEST MESA..... 057/091 060/092 062 44000 SOCORRO................... 055/095 058/097 058 44000 SANDIA PARK/CEDAR CREST... 048/080 051/081 051 44000 MORIARTY/ESTANCIA......... 045/085 047/086 048 44000 CARRIZOZO................. 057/093 059/095 058 44000 RUIDOSO................... 052/084 055/086 053 44000 RATON..................... 045/084 050/086 049 44100 LAS VEGAS................. 046/082 049/084 048 44000 ROY....................... 051/085 054/087 053 44100 CLAYTON................... 058/088 059/090 059 44100 SANTA ROSA................ 057/092 060/094 059 44000 TUCUMCARI................. 061/092 062/095 061 44100 FORT SUMNER............... 059/092 061/095 061 44100 CLOVIS.................... 060/092 061/096 061 44100 PORTALES.................. 060/093 061/097 061 44100 ROSWELL................... 063/097 064/099 063 44100 .ABQ...SVR TSTM WATCH NMZ005<007-011<013-016<019-021-020-026- UNTIL 800 PM. FLASH FLOOD WATCH NMZ005<007-011<013-016<019-021-020-026- UNTIL MIDNIGHT. DLC
NMZ001>021-026-211200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUN 20 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. AN UPPER LEVEL SHORT WAVE MOVING ACROSS THE AREA COMBINED WITH AN UNSTABLE ATMOSPHERE AND DAYTIME HEATING WILL RESULT IN SHOWERS AND THUNDERSTORMS FORMING BY NOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
4 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2003Every state in 2003This day in weather historyWarnings in New Mexico, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365444, 5365445, 5365443, 5365446.